# SDR ABXA9800474

- Difficulty date: May 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47552
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sub Floor
- Part number: 9910078873
- Condition: Cracked
- Location: Bs 205
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND SUB FLOOR CRACKED AT STATION 205 AND LBL 22 AND STATION 200 AT BL 0.  REPAIRED SUB FLOOR IAW DC9 SRM 53-01.
